Web of Science: 2 cites, Scopus: 2 cites, Google Scholar: cites
A class of generalized supersoluble groups
Ballester-Bolinches, Adolfo
Pedraza, Tatiana

Data: 2005
Resum: This paper is devoted to the study of groups G in the universe cL of all radical locally finite groups with min-p for all primes p such that every [delta]-chief factor of G is either a cyclic group of prime order or a quasicyclic group. We show that within the universe cL this class of groups behaves very much as the class of finite supersoluble groups.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Matèria: Locally finite groups ; Generalized supersoluble groups ; Major subgroups
Publicat a: Publicacions matemàtiques, V. 49 N. 1 (2005) , p. 213-223, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/128399
DOI: 10.5565/PUBLMAT_49105_10


11 p, 134.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir